While I await your reply, I'll type in the basic information you need to know. This much hydrocodone isn't likely to be a problem, but the acetaminophen may cause some trouble. I'll explain...
That would be a maximum dose of 10mg hydrocodone for a 30kg dog, or 0.3mg/kg. That is well within the therapeutic range of hydrocodone in dogs. If anything, he will experience some mild pain relief, cough supression, and maybe even mild sedation. But overall the dose of hydrocodone is very low for a dog this size. There is no concern for an overdose.
At 325mg acetaminophen per tablet, that would be a maximum dose of 650mg for a 30kg dog, or 22mg/kg. We don't tend to use much acetaminophen in dogs because it's not very safe or effective, but when we do, typical doses are 10-15mg/kg. If he only ate one tablet, he should be fine. If he ate two, he may show some lethargy, appetite loss, or even vomiting. We do not expect severe toxic side effects at this dose, however.
As long as you're convinced he ate no more than one or two tablets, there is no need to take any action. If there is a chance he ate more, however, please seek veterinary medical attention as quickly as possible. Acetaminophen can cause life-threatening toxicity in dogs at high enough doses.
I will be going offline shortly and wanted you to have this information.